I posted last week about Armour not being exported to the UK. Through all the lovely people on here I have managed to get my armour meds "Thank You" and I am going to start taking 11/2 grains on Monday! I am currently on 125mcg of levothyoxine I am just wondering if anyone has any experiences of symptoms that they experienced whilst going through change of levo to armour?
I was taking100mcg mercury pharma and 25mcg of wockhardt,even though it was a small dose of wockhardt it really gave me symptoms ie souls of feet and palms of hands were burning, memory was crap and foggy head, I know this was the wockhardt because I was using 50mcg mercury pharma and using pill cutter to half them, (don't really like mixing brands) but had no choice but to use the wockhardt ,anyways I have the armour here and hoping that these are going to make a difference but with past experience of dose increase/decrease I have always had effects from the changes which are a pain!! So I am just curious to anyone else,s experiences when changing meds as I am a little apprehensive of changing from only T4 meds to combine T4/T3.
Plus....should I also be taking vitamins/minerals and what one's? "Thank you"